An investigation on evolutionary reconstruction of continuous chaotic systems

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/95667

Show full item record


Title: An investigation on evolutionary reconstruction of continuous chaotic systems
Author: Zelinka, Ivan
Chadli, Mohammed
Davendra, Donald David
Šenkeřík, Roman
Jašek, Roman
Date issue: 2013
Citation: Mathematical and computer modelling. 2013, vol. 57, issues 1-2, s. 2-15.
URI: http://hdl.handle.net/10084/95667
ISSN: 0895-7177
DOI: 10.1016/j.mcm.2011.06.034
URI: http://dx.doi.org/10.1016/j.mcm.2011.06.034
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics